# SDR DALA2016050403621

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 71,283 hours, 54,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW FOUND THAT THE EMERGENCY LIGHTING BETWEEN ROWS 32 AND 36 WERE INOPERATIVE. THE TAIL COMPARTMENT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE FOUND THE TAILCONE INTERIOR HANDLE LIGHT SHORTED AND REPAIRED THE WIRES. THE EMERGENCY LIGHTS CHECKED OK.
